A member asked:

Curious to what is wrong with me. abortion pill taken a month ago. i get dizzy randomly and get nauseous. what do i do? is there anything to make it go away?

3 doctors weighed in across 2 answers
Dr. John Bodell answered

Specializes in General Surgery

I would advise you to eat healthy, get plenty of rest, hydrate yourself and proper exercise. Your current symptoms should subside.

Answered 4/15/2021

0 views

Thank
Dr. Alan Lasnover answered

Specializes in Obstetrics and Gynecology

See added commentary

Answered 4/15/2021

0 views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question